# SDR AT9900509

- Difficulty date: June 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N830AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47723
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY, FL, FOUND CRACK IN FLOOR SUPPORT FWD CARGO COMPARTMENT AT BS 560 BL 16R.  REMOVED CRACKED FLOOR SUPPORT FITTING, DRILLED, DEBURRED NEW FITTING AND INSTALLED IAW DC9 SRM 51-30-5, 51-10-4, AND TIMCO RES NR 07655.
